# SDR USAA2009020990307

- Difficulty date: January 18, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945272
- Part serial: 78
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 MAJOR REPAIR - CRACK ON DOOR FRAME AT NR 6 STOP PIN ACCESS HOLE ON AFT SIDE AT MAIN ENTRY DOOR.  REPAIRED DOOR FRAME AT NR 6 STOP PIN ACCESS HOLE ON AFT SIDE AT MAIN ENTRY DOOR IAW EA 100829.
